Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 121, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 23, 2014, 8:51 PM EDT for Lincoln County, Kentucky. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2014, 8:51 PM EDT (00:51 UTC)
- Expired
- Jun 23, 2014, 9:20 PM EDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Lincoln County, KY
The radar
The Jackson,KY radar (KJKL), 118 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 9:07 PM EDT | TSTM WND DMG | Crab Orchard, KY | TREES DOWN OVER EASTERN PARTS OF LINCOLN COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.9 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1532 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
251
WUUS53 KLMK 240051
SVRLMK
KYC137-240120-
/O.NEW.KLMK.SV.W.0121.140624T0051Z-140624T0120Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
851 PM EDT MON JUN 23 2014
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LINCOLN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 920 PM EDT
* AT 848 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
SCIENCE HILL...AND MOVING NORTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
STANFORD...KINGS MOUNTAIN...SOUTH FORK...BROUGHTENTOWN...GENEVA...
DOG WALK...HIGHLAND...OTTENHEIM...JUMBO...TURKEYTOWN...HALLS GAP...
TURNERSVILLE...BLUE LICK...SUGAR GROVE...MAYWOOD...BONEYVILLE...
CRAB ORCHARD...WALNUT FLAT...ROWLAND AND LOGANTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3733 8450 3733 8451 3735 8456 3727 8467
3729 8471 3731 8471 3736 8472 3738 8477
3759 8474 3760 8471 3748 8444
TIME...MOT...LOC 0051Z 198DEG 26KT 3736 8469
HAIL...0.75IN
WIND...60MPH
$$
AMS1 follow-up statement
427
WWUS53 KLMK 240119
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
919 PM EDT MON JUN 23 2014
KYC137-240130-
/O.EXP.KLMK.SV.W.0121.000000T0000Z-140624T0120Z/
LINCOLN KY-
919 PM EDT MON JUN 23 2014
...THE SEVERE THUNDERSTORM WARNING FOR LINCOLN COUNTY HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3733 8450 3733 8451 3735 8456 3727 8467
3729 8471 3731 8471 3736 8472 3738 8477
3759 8474 3760 8471 3748 8444
TIME...MOT...LOC 0120Z 198DEG 26KT 3756 8461
$$
AMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 7:52 PM EDT, 59 minutes earlier.
Area forecast discussion, Jun 23, 7:52 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 752 PM EDT Mon Jun 23 2014 ...Updated Aviation Discussion... ...Forecast Update... Issued at 600 PM EDT Mon Jun 23 2014 Updated the forecast to increase POPs to 60% for most areas along and west of I-65. Expect several clusters of storms to persist in this area through the evening hours. Additional scattered storms are developing east of I-65 as well as of 545pm EDT. Most storms will likely contain very heavy rainfall and cloud to ground lightning. A few of the strongest cells may contain hail up to around 1 inch as well as damaging winds. Any severe storm occurrences are expected to remain isolated in nature. We did have a report of ping pong ball size hail and some tree damage in Grayson County earlier. .SHORT TERM (Now through Tuesday Night)... Issued at 245 PM EDT Mon Jun 23 2014 Weak convergence over the Pennyrile region of Kentucky was just enough to focus the development of isolated/scattered thunderstorms fairly quickly after convective temps were reached. Stronger storms and better coverage are evident from east-central Illinois into the far western sections of Kentucky. Mid-level flow has backed quite a bit from this weekend, so expect the T-storms to our west to make fairly limited eastward progress. Expect coverage to increase over central Kentucky and southern Indiana in the late afternoon hours, with convection expanding into the Bluegrass. Still scattered coverage so current 30-40 POPs look good. Beyond the first few hours, however, forecast confidence drops off. Synoptic-scale models continue to appear overdone with precip, while the higher-resolution models struggle a bit to get a handle on ongoing storms. Will hold onto at least a slight chance through the night, with chances ramping up to near 50% west of I-65 prior to daybreak Tuesday. MCV over the southern Plains will push ENE across the Ohio Valley late Tuesday. Will increase POPs to likely, especially for the afternoon. Any more organized heavy rainfall will likely be to our north, but with high PWAT values we could see locally heavy rainfall out of the stronger T-storms. Dynamics are still quite weak and freezing levels quite high, so SVR potential is limited to winds as pulse storms collapse. Precip chances will diminish Tuesday night as the axis of that MCV departs to the east. However, will depict more of a gradual taper in POPs than a sharp cutoff, as the models are not as vigorous with this system as previous runs were. .LONG TERM (Wednesday through Monday)... Issued at 300 PM EDT Mon Jun 23 2014 Wednesday will feature a flat broad 500mb trough centered over the Great Lakes. Cooler air associated with this however will stay restricted to Michigan and Wisconsin. Weak low pressure associated with a frontal boundary will lie over southern Ohio early Wednesday, and will pull away northeast during the afternoon. Slightly cooler and less humid air will arrive Wednesday as surface winds are forecast to shift to light northwesterly by the end of the day. Believe that Wednesday and Wednesday will stay dry, with seasonably warm June temperatures of mid to upper 80s for highs and mid to upper 60s for lows. A weak mid-level wave moving across central Missouri will bring southwesterly flow and increasing PWATs back into the Lower Ohio Valley beginning Thursday afternoon. The GFS is much weaker than the NAM in developing a rudimentary surface low late Thursday across southern Illinois. With the Gulf open and seasonably high PWATs in the area, scattered afternoon and evening thunderstorms are possible for a good stretch of days, from Thursday through at least Sunday. Daily high temperatures will average in the upper 80s to around 90. Nights will stay muggy this weekend with lows near 70. && .AVIATION (00Z TAF Update)... Issued at 750 PM EDT Mon Jun 23 2014 Concentrated mostly on the first 6 hrs of this TAF period with ongoing storms in the area. Looks like BWG is probably done with most t-storm activity for the evening and will probably just see some shower activity with perhaps some embedded thunder. SDF has showers and embedded storms at the terminal currently along with wind gusts up to 25 to 30 kts. Will provide a tempo group to cover this through 1Z with vsbys possibly dropping to MVFR in the heavier rains. Although LEX is currently clear of any t-storm activity, feel that VCTS is still possible at LEX and SDF through 4Z. Expect a break in convection overnight with a return to VFR conditions. Convection is expected to redevelop tomorrow as early as late morning or early afternoon. Will need to nail down better timing and flight restrictions with tomorrow's showers/storms in coming TAF issuances. Winds should remain out of the SSW through the TAF period with gusts to around 20 kts outside of any t-storms tomorrow afternoon. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........AMS Short Term.....RAS Long Term......JSD Aviation.......AMS
Hazardous weather outlook, Jun 23, 6:14 PM EDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 614 PM EDT MON JUN 23 2014 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-242215- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 614 PM EDT MON JUN 23 2014 /514 PM CDT MON JUN 23 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS EVENING. A FEW OF THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...HAIL UP TO AROUND 1 INCH...AND WIND GUSTS IN EXCESS OF 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE TUESDAY AND TUESDAY EVENING AHEAD OF AN UPPER LEVEL DISTURBANCE. ANY OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY TORRENTIAL RAINFALL AND GUSTY WINDS. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SUNDAY...MAINLY EACH AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL AND GUSTY WINDS ARE POSSIBLE IN ANY OF THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIZE HAIL AND WIND DAMAGE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. RAS/JSD/AMS
In the hours before
Local storm report, Jun 23, 7:20 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
720 PM EDT MON JUN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM TSTM WND DMG 7 NNE BETHLEHEM 38.49N 85.02W
06/23/2014 HENRY KY LAW ENFORCEMENT
TREES DOWN IN THE RIVER ROAD... BETHLEHEM ROAD AREA
AROUND DRENNON SPRINGS.
&&
EVENT NUMBER LMK1400659
MRCSpecial weather statement, Jun 23, 7:34 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
734 PM EDT MON JUN 23 2014
KYZ031-033>035-039-240005-
ANDERSON KY-FRANKLIN KY-HENRY KY-OLDHAM KY-SHELBY KY-
734 PM EDT MON JUN 23 2014
...A BROKEN LINE OF STRONG THUNDERSTORMS WITH DANGEROUS
LIGHTNING...HEAVY RAIN...AND 40 MPH WINDS WILL MOVE NORTH ACROSS
SHELBY AND EASTERN OLDHAM COUNTIES. GUSTY WINDS WILL PRECEDE THE
STORMS...
AT 732 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
ANCHORAGE TO LAWRENCEBURG...AND MOVING NORTHEAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
FRANKFORT...
SHELBYVILLE...
CHESTNUT GROVE AND WADDY...
MULBERRY AND LIRO...
BROADVILLE MANOR AND TARASCON...
CROPPER AND CAPITAL CITY AIRPORT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THESE STORMS WILL GENERATE
STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3848 8536 3820 8485 3798 8501 3802 8511
3804 8510 3810 8526 3811 8532 3815 8541
TIME...MOT...LOC 2333Z 214DEG 28KT 3834 8547 3802 8495
JSDSpecial weather statement, Jun 23, 8:04 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
804 PM EDT MON JUN 23 2014
KYZ037-042-043-240050-
BOURBON KY-HARRISON KY-NICHOLAS KY-
804 PM EDT MON JUN 23 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...
AT 802 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF CYNTHIANA...AND MOVING NORTHEAST
AT 15 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
CYNTHIANA...
LAIR AND RUDDELS MILLS...
COLVILLE AND POINDEXTER...
MORNING GLORY AND ODDVILLE...
BUENA VISTA AND VENUS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3823 8432 3829 8444 3859 8423 3858 8420
3857 8419 3856 8421 3856 8418 3854 8416
3851 8418 3850 8416 3848 8415 3848 8411
3843 8406
TIME...MOT...LOC 0004Z 220DEG 12KT 3831 8430
AMSSpecial weather statement, Jun 23, 8:06 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
806 PM EDT MON JUN 23 2014
KYZ030>037-039-040-240050-
ANDERSON KY-FRANKLIN KY-HARRISON KY-HENRY KY-JEFFERSON KY-OLDHAM
KY-SCOTT KY-SHELBY KY-TRIMBLE KY-WOODFORD KY-
806 PM EDT MON JUN 23 2014
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...
AT 805 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
LA GRANGE TO 6 MILES NORTH OF VERSAILLES...AND MOVING NORTHEAST AT 30
MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
FRANKFORT...
SHELBYVILLE...
NEW CASTLE...
LAWRENCEBURG...
LA GRANGE...
SWITZER AND LANCELOT ESTATES...
PROVIDENCE AND SLABTOWN...
STONE HEDGE ESTATES AND SHIFF...
MOON LAKE ESTATES AND SUTERVILLE...
THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 28 AND 65.
THESE STORMS WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE
MARKERS 129 AND 136.
THESE STORMS WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE
MARKERS 22 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THESE STORMS WILL GENERATE
STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
&&
LAT...LON 3859 8521 3860 8508 3857 8507 3857 8501
3855 8500 3851 8502 3852 8498 3849 8498
3846 8490 3844 8492 3842 8488 3838 8489
3834 8479 3837 8471 3854 8448 3846 8431
3794 8490 3795 8496 3825 8548 3863 8524
TIME...MOT...LOC 0006Z 213DEG 26KT 3848 8529 3815 8471
AMSLocal storm report, Jun 23, 8:29 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
829 PM EDT MON JUN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND GST PLEASUREVILLE 38.35N 85.11W
06/23/2014 M62 MPH HENRY KY FIRE DEPT/RESCUE
&&
EVENT NUMBER LMK1400660
MRCSpecial weather statement, Jun 23, 8:37 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
837 PM EDT MON JUN 23 2014
KYZ066-067-240105-
CASEY KY-LINCOLN KY-
837 PM EDT MON JUN 23 2014
...A STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS WILL MOVE NORTH ACROSS EASTERN CASEY AND SOUTHERN
LINCOLN COUNTIES...
AT 835 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF SCIENCE HILL...AND MOVING
NORTH AT 45 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 45 T0 50 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
KINGS MOUNTAIN AND SOUTH FORK...
HIGHLAND AND JUMBO...
HALLS GAP AND MAYWOOD...
WALNUT FLAT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG
AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3733 8450 3733 8452 3735 8455 3734 8457
3720 8476 3723 8487 3753 8476 3748 8444
TIME...MOT...LOC 0036Z 200DEG 37KT 3729 8472
JSDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:04 PM EDT | Special Weather Statement | LMK | Harrison | 46 min |
| Jun 23, 8:06 PM EDT | Special Weather Statement | LMK | Anderson, Franklin, Harrison, Henry, Scott, Shelby | 44 min |
| Jun 23, 8:21 PM EDT | Severe Thunderstorm Warning | LMK | Henry | 29 min |
| Jun 23, 8:37 PM EDT | Special Weather Statement | LMK | Lincoln | 28 min |
| Jun 23, 8:52 PM EDT | Special Weather Statement | LMK | Harrison, Scott | 28 min |
| Jun 23, 9:03 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 31 min |
| Jun 23, 9:19 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln, Madison | 31 min |
| Jun 23, 9:26 PM EDT | Areal Flood Advisory | LMK | Harrison | 2 hr |
| Jun 23, 9:36 PM EDT | Special Weather Statement | LMK | Clark | 29 min |
| Jun 23, 9:44 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 31 min |
| Jun 24, 5:10 PM EDT | Special Weather Statement | LMK | Harrison | 30 min |
| Jun 24, 5:21 PM EDT | Special Weather Statement | LMK | Allen, Barren | 29 min |
| Jun 24, 5:49 PM EDT | Special Weather Statement | LMK | Barren | 31 min |
| Jun 24, 6:04 PM EDT | Special Weather Statement | LMK | Monroe | 31 min |
| Jun 24, 6:30 PM EDT | Special Weather Statement | LMK | Madison | 30 min |
| Jun 24, 6:40 PM EDT | Special Weather Statement | LMK | Cumberland, Monroe | 30 min |
| Jun 24, 6:42 PM EDT | Special Weather Statement | LMK | Bourbon | 28 min |
| Jun 24, 7:30 PM EDT | Special Weather Statement | LMK | Oldham, Trimble | 30 min |
| Jun 24, 7:51 PM EDT | Areal Flood Advisory | LMK | Henry, Jefferson, Oldham, Trimble | 114 min |
| Jun 24, 7:52 PM EDT | Special Weather Statement | LMK | Warren | 28 min |
| Jun 24, 7:56 PM EDT | Special Weather Statement | LMK | Bourbon, Nicholas | 29 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.